Homotopie des espaces de concordances
Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 516, p. 187-205
@incollection{SB_1977-1978__20__187_0,
     author = {Loday, Jean-Louis},
     title = {Homotopie des espaces de concordances},
     booktitle = {S\'eminaire Bourbaki : vol. 1977/78, expos\'es 507-524},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {20},
     year = {1979},
     note = {talk:516},
     pages = {187-205},
     zbl = {0443.57023},
     mrnumber = {554221},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1977-1978__20__187_0}
}
Loday, Jean-Louis. Homotopie des espaces de concordances, in Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 516, pp. 187-205. http://www.numdam.org/item/SB_1977-1978__20__187_0/

[1] D.W. Anderson - Chain functors and homology theories, Symp. Algebraic Topology, Lecture Notes in Math., 249 (1971), Springer-Verlag. | MR 339132 | Zbl 0229.55005

[2] A. Borel - Stable real cohomology of arithmetic groups, Ann. Sc. Ec. Norm. Sup. t. 7 (1974), 235-272. | Numdam | MR 387496 | Zbl 0316.57026

[3] D. Burghelea and R. Lashof - The homotopy structure of the group of automorphisms of manifolds in stability ranges and some new functors, polycopié.

[4] D. Burghelea and R. Lashof - Stability of concordances and the suspension homomorphism, Ann. of Math., 105(1977), 449-472. | MR 438365 | Zbl 0393.55009

[5] D. Burghelea, R. Lashof and M. Rothenberg - Groups of automorphisms of manifolds, Lecture Notes in Math., 473 (1975), Springer-Verlag. | MR 380841 | Zbl 0307.57013

[6] J. Cerf - La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie, Pub. Math. I.H.E.S., 39 (1970), 5-173. | Numdam | MR 292089 | Zbl 0213.25202

[7] M.M. Cohen - Simplicial structures and transverse cellularity, Ann. of Math., 85 (1967), 218-245. | MR 210143 | Zbl 0147.42602

[8] T. Farrell and W.C. Hsiang - On the rational homotopy groups of the diffeomorphism groups of discs, spheres and aspherical manifolds, Proc. Symp. Pure Math., vol. 32 (1978) [Amer. Math. Soc. Summer Institute Stanford, 1976]. | MR 520509 | Zbl 0393.55018

[9] D. Grayson (after D. Quillen) - Higher algebraic K-theory II, Lecture Notes in Math., 551 (1976), 217-240, Springer-Verlag. | MR 574096 | Zbl 0362.18015

[10] A. Hatcher - Higher simple homotopy theory, Ann. of Math., 102 (1975), 101-137. | MR 383424 | Zbl 0305.57009

[11] A. Hatcher - Concordance spaces, higher simple homotopy theory and applications, Proc. Symp. Pure Math., vol. 82 (1978) [Amer. Math. Soc. Summer Institute Stanford, 1976]. | MR 520490 | Zbl 0406.57031

[12] A. Hatcher and J. Wagoner - Pseudo-isotopies of compact manifolds, Astérisque n° 6, (1973), Soc. Math. de France. | MR 353337 | Zbl 0274.57010

[13] W.C. Hsiang - On πi(Diff(Mn)) , polycopié.

[14] K. Igusa - Postnikov invariants and pseudo-isotopy, polycopié.

[15] R. Kirby and L. Siebenmann - Foundational essays on topological manifolds, smoothing and triangulations, Ann. of Math. Studies, Princeton, 88. | Zbl 0361.57004

[16] J.-L. Loday - K-théorie algébrique et représentations de groupes, Ann. Sc. Ec. Norm. Sup., t. 9 (1976), 309-377. | Numdam | MR 447373 | Zbl 0362.18014

[17] J.-L. Loday - K-théorie algébrique des anneaux de groupes, en préparation.

[18] C. Morlet - Plongements et automorphismes de variétés, Cours Peccot 1969 (épuisé).

[19] P. May - A∞ - ring spaces and algebraic K-theory, polycopié.

[20] D. Quillen - Cohomology of groups, Actes Congrès Intern. Math., t.2 (1970), 47-51. | MR 488054 | Zbl 0225.18011

[21] D. Quillen - Higher algebraic K-theory I, Lecture Notes in Math., 341 (1973), 85-147, Springer-Verlag. | MR 338129 | Zbl 0292.18004

[22] G. Segal - Categories and cohomology theories, Topology, 13 (1974), 293-312. | MR 353298 | Zbl 0284.55016

[23] I.A. Volodine - Groupes de Whitehead et pseudo-isotopie généralisés, Uspekhi Mat. Nauk, 27:5 (1972), 229-230 [en russe].

[24] F. Waldhausen - Algebraic K-theory of generalized free products, Ann. of Math., à paraître. | Zbl 0397.18012

[25] F. Waldhausen - Algebraic K-theory of topological spaces I, Proc. Symp. Pure Math., vol. 32 (1978) [Amer. Math. Soc. Summer Institute, Stanford, 1976] | MR 520492 | Zbl 0414.18010

[26] F. Waldhausen - Algebraic K-theory of topological spaces, en préparation.

[27] C.T.C. Wall - Surgery on compact manifolds, Academic Press, 1970. | MR 431216 | Zbl 0219.57024

[28] J.H.C. Whitehead - Simple homotopy types, Amer. J. Math., 72 (1950), 1-57. | MR 35437 | Zbl 0040.38901

[29] M. Zisman - Suite spectrale d'homotopie et ensembles simpliciaux, Publ. de l'Université de Grenoble (1975).

[30] D. Burghelea and R. Lashof - Automorphisms of manifolds a survey, Proc. Symp. Pure Math., vol. 32. | Zbl 0402.57033